# SDR CA970624012

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Hotcups
- Part number: 25806531
- Condition: Arcing
- Location: 4 Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SERIOUS SPARKS FROM HOTCUPS IN L-4 GALLEY WITH SOME ARCING AS WELL. FLIGHT ATTENDANT REPORTED ARCING WHEN #1 HOTCUP INDICATOR LIGHT SOCKET PUSHED IN.  L-4 GALLEY HOTCUPS TIMERS AND RECEPTACLES CHANGED.
